MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® INTRA-ABDOMINAL PRESSURE MONITORING DEVICE; INTRA-ABDOMINAL PRESSURE MONITORING DEVICE (IAP)

C.R. BARD, INC. (COVINGTON) -1018233 BARD® INTRA-ABDOMINAL PRESSURE MONITORING DEVICE; INTRA-ABDOMINAL PRESSURE MONITORING DEVICE (IAP)
Model Number IAP001
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the user tried to connect the intra abdominal pressure monitoring device and used as usual, but leakage occurred at the part marked on the white tape.
 
Additional Manufacturer Narrative
The reported event was confirmed cause unknown.1 sample was confirmed to exhibit the reported failure.The device had not met specifications.The product was used for patient treatment.The product caused the reported failure.Visual evaluation of the returned sample noted one opened (without original packaging), used iap measurement kit.Visual inspection of the sample noted no obvious visible defects.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: "indications for use: the bard® intra-abdominal pressure (iap) monitoring device is intended for the monitoring of intra-abdominal pressure via a foley urinary catheter.The measured pressures can be used as an aid in the diagnosis of intra-abdominal hypertension (iah) and the associated clinical syndrome of abdominal compartment syndrome (acs).Device description: the bard® intra-abdominal pressure monitoring device is composed of a tubing set used for infusing fluid into the urinary bladder through the foley catheter sampling port.It utilizes a clamping device to occlude the urinary drainage tubing to form a fluid column through which pressure is measured.Important: the bard® intra-abdominal pressure monitoring device does not include a saline bag, pressure transducer or monitoring system.It adapts to the saline bag, pressure transducer and monitoring system used in your icu.The bard® intra-abdominal pressure monitoring device must be replaced at the time the urinary catheter and/or urinary drainage tubing is replaced.The bard® intra-abdominal pressure monitoring device is for use with bard® foley trays with ez-lok¿ sampling port.Contraindications: not for use on pediatric patients; not for use on patients with compromised bladder function.Warnings: use only saline for pressure measurement.Ensure tubing fluid path is primed so there are no air bubbles.Ensure the iap sampling port is seated tightly to the catheter drainage tubing sampling port prior to use.Precautions: single use only; federal (u.S.A.) law restricts this device to sale by or on the order of a physician.Not made with natural rubber latex; sterile unless package is opened or damaged, except for any individually packaged components within the tray which are not labeled as sterile.These components are not terminally sterilized.This is a single use device.Do not resterilize any portion of this device.Reuse and/or repackaging may create a risk of patient or user infection, compromise the structural integrity and/or essential material and design characteristics of the device, which may lead to device failure, and/or lead to injury, illness or death of the patient." h11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that the user tried to connect the intra abdominal pressure monitoring device and use as usual, but leakage occurred at the part marked on the white tape.

Brand Name
BARD® INTRA-ABDOMINAL PRESSURE MONITORING DEVICE
Common Device Name
INTRA-ABDOMINAL PRESSURE MONITORING DEVICE (IAP)
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
yonic anderson
8195 industrial blvd
covington 30014
7707846100
MDR Report Key12688718
Report Number1018233-2021-06601
Device Sequence Number4538396
Product Code PHU
UDI-Device Identifier00801741121098
UDI-Public(01)00801741121098
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K070201
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIAP001
Device Catalogue NumberIAP001
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/05/2021
Supplement Date Received by Manufacturer04/12/2022
Initial Report FDA Received Date10/25/2021
Supplement Report FDA Received Date04/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown